# SDR IPXA2015103195345

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 94,122 hours, 15,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Failed
- Location: Escape Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR ARMING LEVER HANDLE COVER FAILED AT HINGE.  INSPECTED RE-ATTACHED SHIM IAW DWG 69B56837.  NOTE: 1 AND HUNTSMAN.  ADHESIVE 5774-ACFT.  DOOR PS NORMAL AT THIS TIME.  THIS CLEARS M563485.  NO RESTRICTIONS AT THIS TIME.  DMI REVERSED.
